# SDR SWAA2022020799360

- Difficulty date: December 17, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER(TITANIUM) CHORD COMMON TO THE STA.663 PRESSURE BULKHEAD HAS 1EA. HOLE WITH A CRACK INDICATION AT APPROX.RBL.40(MARKED) VERIFIED PER NDT MANUAL PART.6; 51-00-00 PROC.17. / OVER-SIZED FASTENER HOLE TO MAX NOMINAL DIMENSIONS OF .191'; DEBURRED HOLE AND CLEANED PER SRM 51-40-05
